Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have spots on arms and legs. Had jaundice earlier. Is it to be shown to doctor? dad has a past of alchohol..he recently got jaundice..and he had been admitted in the hospital for about a week and doctors discharged him...but i have seen some red spots on his arms and legs and his palm has kind of red purplish light colour it dangerous or is he to be shown to doctor..?
please reply as soon as possible..
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
red spot may be due to liver problem,blood disease or infection.
it may be due to purpura also .
it is due to deposition of blood in skin .
he need to do some blood test to find out the reason .
not all case are serious ,but we should keep it as serious
please consult your doctor as early as possible .
you can apply good moisturizer lotion over skin .
i hope i answered your question
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor